RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2019, Volume 210, Number 4, Pages 27–40 (Mi msb9043)  

Groups of line and circle homeomorphisms. Criteria for almost nilpotency

L. A. Beklaryan

Central Economics and Mathematics Institute, Russian Academy of Sciences, Moscow, Russia

Abstract: For finitely-generated groups of line and circle homeomorphisms a criterion for their being almost nilpotent is established in terms of free two-generator subsemigroups and the condition of maximality. Previously the author found a criterion for almost nilpotency stated in terms of free two-generator subsemigroups for finitely generated groups of line and circle homeomorphisms that are $C^{(1)}$-smooth and mutually transversal. In addition, for groups of diffeomorphisms, structure theorems were established and a number of characteristics of such groups were proved to be typical. It was also shown that, in the space of finitely generated groups of $C^{(1)}$-diffeomorphisms with a prescribed number of generators, the set of groups with mutually transversal elements contains a countable intersection of open dense subsets (is residual). Navas has also obtained a criterion for the almost nilpotency of groups of $C^{(1+\alpha)}$-diffeomorphisms of an interval, where $\alpha>0$, in terms of free subsemigroups on two generators.
Bibliography: 21 titles.

Keywords: almost nilpotency, group of line or circle homeomorphisms, free subsemigroup.

Funding Agency Grant Number
Russian Foundation for Basic Research 19-01-00147-а
This research was carried out with the partial support of the Russian Foundation for Basic Research (grant no. 19-01-00147-a).


DOI: https://doi.org/10.4213/sm9043

Full text: PDF file (644 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2019, 210:4, 495–507

Bibliographic databases:

UDC: 512.544.43
MSC: 37E05, 37E10, 57M60
Received: 21.11.2017 and 26.07.2018

Citation: L. A. Beklaryan, “Groups of line and circle homeomorphisms. Criteria for almost nilpotency”, Mat. Sb., 210:4 (2019), 27–40; Sb. Math., 210:4 (2019), 495–507

Citation in format AMSBIB
\Bibitem{Bek19}
\by L.~A.~Beklaryan
\paper Groups of line and circle homeomorphisms. Criteria for almost nilpotency
\jour Mat. Sb.
\yr 2019
\vol 210
\issue 4
\pages 27--40
\mathnet{http://mi.mathnet.ru/msb9043}
\crossref{https://doi.org/10.4213/sm9043}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2019SbMat.210..495B}
\elib{http://elibrary.ru/item.asp?id=37180600}
\transl
\jour Sb. Math.
\yr 2019
\vol 210
\issue 4
\pages 495--507
\crossref{https://doi.org/10.1070/SM9043}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000471828000002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85071243014}


Linking options:
  • http://mi.mathnet.ru/eng/msb9043
  • https://doi.org/10.4213/sm9043
  • http://mi.mathnet.ru/eng/msb/v210/i4/p27

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:102
    References:12
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019